My Posts

1 - 10 (of 22) posts
May 22, 2014
"This is a completely benign condition....no worries! It is still possible that you have had this forever, and that your doctors in India did not mention it, since it has no medical problems."
Apr 17, 2014
"In general, if things don't grow or change, they are benign. Hopefully your doctor has been documenting the size and color. Often, these can be removed, but I usually don't recommend it unless there is a problem such as discomfort or ..."
Apr 03, 2014
"Hot compresses are best to allow continued drainage of the chalazion, and decrease the vision. Sometimes additional eyedrops are need as well, with some antibiotic and steroid mixed together. If the swelling is causing the need for glas..."
Mar 27, 2014
"Black spots or floaters in the vision can be a sign of serious problems like retinal detachment or tearing. You need to call an eye doc asap and get an urgent appointment!"
Mar 06, 2014
"There is no problem looking at those scanners!! You are correct, they are safe, to protect workers and customers."
Feb 13, 2014
"Glasses are definitely an option for you to correct driving! In addition, your surgeon may be able to offer more RK, or LASIK or astigmatism surgery as an enhancement. The RK definitely complicates things on all fronts...it is diffic..."
Jan 23, 2014
"I took a look at your video, and there is significant droop or lag in your left eye. There are many causes for this problem. 2 things you definitely need to do. See your regular medical doctor, and ask for some basic blood work, includin..."
Jan 23, 2014
"Your symptoms sound like a vitreous detachment, which is a pretty harmless (if somewhat alarming!) problem. The issue with flashers and floaters is that they can also be a sign of retinal tear or detachment. When you say you have seen an..."
Jan 09, 2014
"Your floaters are not connected to the eyedrops or use of your phone/computer. Floaters are however a possible sign of serious eye problems! You should call your eye doctor immediately and tell them that you have new floaters. Your eyes ..."
Jan 02, 2014
"I agree with Dr. McGarity's comments thus far. Double vision after any lens implant surgery is most often caused by astigmatism, less often by lens tilt. Dry eye can also cause some shadowing or doubling in the vision. Restasis is a lo..."